Alert archive / Kentucky / Flash Flood Warnings in 2011

Flash Flood Warning 51, NWS Charleston, WV

September 4, 2011Lawrence County, Kentucky; Wayne County, West Virginia

NWS Charleston, WV issued this flash flood warning at Sep 4, 2011, 6:05 PM EDT for Lawrence County, Kentucky; Wayne County, West Virginia. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 4, 2011, 6:05 PM EDT (22:05 UTC)
Expired
Sep 4, 2011, 9:00 PM EDT
In force
3 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
None

Counties Lawrence County, KY, Wayne County, WV

The radar

The Jackson,KY radar (KJKL), 76 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.1 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-09-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 886 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-09-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
886 J/kg
Mixed-layer CIN
-168 J/kg
Mixed-layer LCL
935 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

178 
WGUS51 KRLX 042205
FFWRLX
KYC127-WVC099-050100-
/O.NEW.KRLX.FF.W.0051.110904T2205Z-110905T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
605 PM EDT SUN SEP 4 2011

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN LAWRENCE COUNTY IN KENTUCKY...
  SOUTH CENTRAL WAYNE COUNTY IN WEST VIRGINIA...

* UNTIL 900 PM EDT

* AT 558 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  VERY HEAVY RAIN FROM THUNDERSTORMS OVER THE WARNED AREA...
  CAPABLE OF PRODUCING FLASH FLOODING. EXPECT STORMS TO CONTINUE
  THROUGH AT LEAST 7 PM THIS EVENING. .

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DUNLOW...
  ULYSSES AND CHARLEY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3794 8278 3803 8270 3804 8244 3801 8236
      3789 8243 3790 8245 3790 8248 3795 8252
      3794 8257 3789 8259 3788 8261 3788 8266

$$

05
2 follow-up statements
155 
WGUS71 KRLX 050022
FFSRLX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
822 PM EDT SUN SEP 4 2011

KYC127-WVC099-050100-
/O.CON.KRLX.FF.W.0051.000000T0000Z-110905T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAWRENCE KY-WAYNE WV-
822 PM EDT SUN SEP 4 2011

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM EDT FOR
SOUTHEASTERN LAWRENCE COUNTY IN KENTUCKY...AND SOUTH CENTRAL WAYNE
COUNTY IN WEST VIRGINIA...

AT 815 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE LIGHT TO MODERATE RAIN REMAINS OVER THE WARNED AREA...AND 
WILL CONTINUE THROUGH 9 PM. WHILE NO FLOODING HAS YET BEEN 
REPORTED...THE ADDITIONAL RAIN ON TOP OF RADAR ESTIMATED 2 TO 4 INCH 
AMOUNTS MAY YET CAUSE PROBLEMS.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DUNLOW...
ULYSSES AND CHARLEY

TURN AROUND DON'T DROWN. DO NOT DRIVE YOUR CAR ON FLOODED ROADWAYS.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE 877-633-6772 WHEN YOU CAN DO SO SAFELY.

LAT...LON 3794 8278 3803 8270 3804 8244 3801 8236
      3789 8243 3790 8245 3790 8248 3795 8252
      3794 8257 3789 8259 3788 8261 3788 8266

$$

05
182 
WGUS71 KRLX 050106
FFSRLX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
906 PM EDT SUN SEP 4 2011

KYC127-WVC099-050116-
/O.EXP.KRLX.FF.W.0051.000000T0000Z-110905T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAWRENCE KY-WAYNE WV-
906 PM EDT SUN SEP 4 2011

...THE FLASH FLOOD WARNING HAS EXPIRED FOR SOUTHEASTERN LAWRENCE
COUNTY IN KENTUCKY...AND SOUTH CENTRAL WAYNE COUNTY IN WEST
VIRGINIA...

HEAVY RAIN IS NO LONGER ANTICIPATED...THEREFORE THE FLASH FLOOD 
WARNING THAT WAS IN EFFECT HAS BEEN ALLOWED TO EXPIRE. 

TURN AROUND DON'T DROWN. DO NOT DRIVE YOUR CAR ON FLOODED ROADWAYS.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE 877-633-6772 WHEN YOU CAN DO SO SAFELY.

LAT...LON 3794 8278 3803 8270 3804 8244 3801 8236
      3789 8243 3790 8245 3790 8248 3795 8252
      3794 8257 3789 8259 3788 8261 3788 8266

$$

13

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Sep 4, 3:38 PM EDT, 2 hours 27 minutes earlier.

Area forecast discussion, Sep 4, 3:38 PM EDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
338 PM EDT SUN SEP 4 2011

.SYNOPSIS...
STRONG COLD FRONT MOVES THROUGH TONIGHT INTO EARLY MONDAY. REMNANTS
OF LEE RIDE UP ALONG THE FRONT TUESDAY AND TUESDAY NIGHT...WITH
HEAVY RAIN POSSIBLE.  THIS SYSTEM WILL THEN STALL AND SLOWLY WEAKEN.

&&

.NEAR TERM /THROUGH MONDAY/...
RADAR LIGHTING UP ACROSS THE AREA THIS AFTN...MAINLY OVER SE OH
AND MTNS AS OF 19Z. HI CLOUDS HAVE PREVENTED BREAKING CAP OVER THE
LOWLANDS THUS FAR...BUT EXPECT THIS TO BE SHORT LIVED AS
CONVECTIVE TEMPS ARE REACHES IN NEXT FEW HRS. COLD FRONT LOCATED
OVER WESTERN OH DOWN INTO WESTERN KY. TIMING OF FRONT TAKES IT
THRU SE OH BY 06Z...LOWLANDS AFTER 12Z...AND EXITING MTNS AFTER
18Z. WORRY THIS EVENING AND OVERNIGHT IS RAIN. UPR TROF WILL
SHARPEN OVER WESTERN OH VALLEY THIS EVENING AND TONIGHT AS UPR JET
DEVELOPS ON EAST SIDE. FAVORABLE JET DYNAMICS WILL COMBINE SFC
FRONT TO CREATE A BAND OF SHRA/TSRA THAT WILL TEND TO TRAIN ALONG
AND WEST OF OH RVR. ALSO OF CONCERN WITH OUTER REACHES OF LEE
MOVING THRU TN VALLEY INTO KY ATTM. THIS SHOULD CONT NORTH THIS
EVENING SERVING AS ITS OWN FOCUS FOR CONVECTION...EVENTUALLY
TEAMING UP WITH FRONTAL BOUNDARY ACROSS SE OH AS PWATS HOVER ARND
2 INCHES. DESPITE 3 HR FFG ARND 3 INCHES...THERE IS ENOUGH CONCERN
GIVEN AFOREMENTIONED SCENARIO TO HOIST FFA THRU OVERNIGHT HRS
ALONG AND WEST OF OH RVR. FURTHER EAST..THINKING IS THINGS SHOULD
START MOVING TOWARD MORNING AS UPR TROF SHIFTS EASTWARD.

DRIED SE OH AND NORTHERN WV OUT MONDAY WITH FRONT CLEARED TO EAST.
KEPT LKLY POPS IN MTNS AND SOUTHERN AREAS AS REMNANTS OF LEE GET
DRAWN NORTH.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
MODELS HAVE TRENDED A BIT WESTWARD WITH THE REMAINS OF LEE. WITH THE
REGION IN THE SOUTHERLY FLOW EAST OF THE SYSTEM...EXPECT TO SEE
PLENTY OF PRECIPITATION. FLOOD WATCHES WILL MOST LIKELY BE NEEDED
WHEN THE TIMING OF BANDS CAN BE PINNED DOWN. THE SOUTHEAST UPSLOPE
COUNTIES LOOK ESPECIALLY VENERABLE TUESDAY AND TUESDAY NIGHT.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
USED A BLEND OF THE GFS...GEFS MEAN...AND ECMWF ENSEMBLE MEAN. THIS
LEAVES THE TROPICAL SYSTEM CUT OFF FROM THE FLOW AND MEANDERING
AROUND THE AREA THROUGH THE FORECAST PERIOD. THE FORECAST
BECOMES EXTRA TRICKY AS VERY DRY AIR WEST OF THE TROPICAL SYSTEM
BECOMES ENTRAINED INTO THE SYSTEM...ROTATING AROUND IT.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
CONVECTION OVER MTNS THIS AFTN AND COAL FIELDS WILL CREATE BRIEF
IFR CONDITIONS. HAVE INSERTED TEMPO GROUPS MOST TERMINALS TO
HANDLE SCT CONVECTION. COLD FRONT ARRIVES OVERNIGHT WITH
SHRA...SOME HVY. HAVE PREVAILING MVFR VSBY IN SHRA TONIGHT INTO MONDAY FOR
ALL TERMINALS.

FRONT CLEARS MTNS AFTER 18Z...WITH IMPROVING CONDITIONS SE OH AND
NORTHERN WV. APPROACH OF REMNANTS OF LEE KEEPS MVFR SHRA GOING
ACROSS CENTRAL/SOUTHERN MTNS AND COAL FIELDS.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z MONDAY...

FORECAST CONFIDENCE: MEDIUM.

ALTERNATE SCENARIOS: TIMING AND PLACEMENT OF CONVECTION THIS AFTERNOON
COULD VARY. PLACEMENT AND TIMING OF RAIN WITH COLD FRONT TONIGHT
AND TOMORROW COULD VARY AS WELL.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       20   21   22   23   00   01   02   03   04   05   06   07
EDT 1HRLY       16   17   18   19   20   21   22   23   00   01   02   03
CRW CONSISTENCY  H    H    H    H    H    H    H    M    M    M    H    H
HTS CONSISTENCY  H    H    H    H    M    M    M    M    M    M    M    H
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    L
EKN CONSISTENCY  H    M    M    H    H    H    H    H    H    H    L    L
PKB CONSISTENCY  H    H    H    H    H    H    M    M    M    M    M    M
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    M    M    H

AFTER 18Z MONDAY...
IFR CONDITIONS POSSIBLE IN SHOWERS AND/OR THUNDERSTORMS THROUGH FRIDAY.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR WVZ005>011-014-017.
OH...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR OHZ066-067-075-076-
     083>087.
KY...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR KYZ101>103-105.
VA...NONE.

&&

SYNOPSIS...RPY/30
NEAR TERM...30
SHORT TERM...RPY
LONG TERM...RPY
AVIATION...
Hazardous weather outlook, Sep 4, 3:36 PM EDT, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
336 PM EDT SUN SEP 4 2011

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-014-017-051945-
GREENUP-CARTER-BOYD-LAWRENCE-PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON-
VINTON-MEIGS-GALLIA-WAYNE-CABELL-MASON-WOOD-PLEASANTS-TYLER-PUTNAM-
WIRT-
336 PM EDT SUN SEP 4 2011

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO AND MUCH OF WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING. THE PRIMARY THREAT WILL BE DAMAGING WIND GUSTS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE REMNANTS OF LEE MAY BRING HEAVY RAIN AND POSSIBLE FLOODING.  IT
APPEARS THE THREAT WILL BE GREATEST TUESDAY THROUGH TUESDAY NIGHT.
FLOOD WATCHES MAY BE NECESSARY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

VAZ003-004-WVZ013-015-016-018>020-024>040-046-047-051945-
DICKENSON-BUCHANAN-LINCOLN-KANAWHA-ROANE-CALHOUN-RITCHIE-DODDRIDGE-
MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-
WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-
RANDOLPH-
336 PM EDT SUN SEP 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA...CENTRAL
WEST VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING. THE PRIMARY THREAT WILL BE DAMAGING WIND GUSTS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE REMNANTS OF LEE MAY BRING HEAVY RAIN AND POSSIBLE FLOODING. IT
APPEARS THE THREAT WILL BE GREATEST TUESDAY THROUGH TUESDAY NIGHT.
FLOOD WATCHES MAY BE NECESSARY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Sep 4, 3:05 PM EDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
305 PM EDT SUN SEP 4 2011

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             MOUNT HOPE              37.91N 81.18W
09/04/2011  U0.88 INCH       FAYETTE            WV   PUBLIC

&&

NNNN
Special weather statement, Sep 4, 3:24 PM EDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
324 PM EDT SUN SEP 4 2011

WVZ040-042000-
BARBOUR WV-
324 PM EDT SUN SEP 4 2011

...A STRONG THUNDERSTORM WILL AFFECT BARBOUR COUNTY...

AT 322 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES EAST OF
AUDRA STATE PARK...MOVING NORTHEAST AT 20 MPH.

WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR NESTORVILLE AROUND 340 PM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3916 7983 3911 7982 3908 7986 3903 7987
      3896 7996 3907 8011 3928 7988 3922 7980

05
Local storm report, Sep 4, 3:33 PM EDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
333 PM EDT SUN SEP 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             MOUNT HOPE              37.90N  81.17W
09/04/2011  E1.00 INCH       FAYETTE            WV   TRAINED SPOTTER

&&

EVENT NUMBER RLX1100855

ARB
Special weather statement, Sep 4, 4:25 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
425 PM EDT SUN SEP 4 2011

WVZ047-042100-
RANDOLPH WV-
425 PM EDT SUN SEP 4 2011

...A STRONG THUNDERSTORM WILL AFFECT EXTREME NORTHEASTERN RANDOLPH
COUNTY...

AT 421 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 20 MILES EAST OF
ELKINS...MOVING NORTHEAST AT 20 MPH.

WIND GUSTS TO 50 MPH AND HAIL UP TO NICKEL SIZE ARE POSSIBLE WITH
THIS STORM.

THIS STORM WILL STAY OVER MAINLY RURAL AREAS OF EXTREME NORTHEASTERN
RANDOLPH COUNTY THROUGH 5 PM...BEFORE EXITING OUT OF RANDOLPH COUNTY.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3892 7938 3893 7945 3890 7945 3889 7946
      3897 7959 3900 7957 3898 7951 3898 7938
      3897 7936 3895 7934

05

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 4, 3:47 PM EDTFlash Flood WatchRLXBoyd, Carter, Greenup, Lawrence13 hr
Sep 3, 9:23 PM EDTSpecial Weather StatementRLXCabell37 min
Sep 4, 3:00 PM EDTSevere Thunderstorm WarningRLXFayette34 min
Sep 4, 3:24 PM EDTSpecial Weather StatementRLXBarbour36 min
Sep 4, 4:25 PM EDTSpecial Weather StatementRLXTucker35 min
Sep 4, 5:50 PM EDTFlash Flood WarningRLXClay, Fayette, Kanawha, McDowell, Nicholas, Raleigh and 1 more3 hr
Sep 4, 6:56 PM EDTFlash Flood WarningRLXBarbour, Harrison, Lewis, Taylor, Upshur3 hr

Nearby

Flash Flood Warnings in Kentucky, 2011Flash Flood Warnings in West Virginia, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.